Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 11, 2015, 8:39 PM CST for 6 counties in Wisconsin. It took effect at Feb 12, 2015, 1:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2015, 8:39 PM CST (02:39 UTC)
- In effect from
- Feb 12, 2015, 1:00 AM CST
- Expired
- Feb 12, 2015, 6:27 AM CST
- In force
- 5 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WWUS43 KGRB 120239 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 839 PM CST WED FEB 11 2015 ...SNOW SHOWERS AND DRIFTING SNOW OVER VILAS COUNTY AND VERY COLD WINDS CHILLS OVER NORTH CENTRAL WISCONSIN THROUGH THURSDAY MORNING... .COLDER AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN LAKE EFFECT SNOW SHOWERS TONIGHT AND THURSDAY MORNING. GUSTY WINDS WILL ALSO PRODUCE DRIFTING SNOW IN OPEN AREAS. THE COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL ALSO PRODUCE WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO OVER NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN OVERNIGHT INTO THURSDAY MORNING. WIZ005-121045- /O.NEW.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/ /O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 839 PM CST WED FEB 11 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY. * LAKE EFFECT SNOW SHOWERS EXPECTED TONIGHT AND THURSDAY MORNING. THE HEAVIEST SNOW SHOWERS SHOULD OCCUR BEFORE 10 PM...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS VILAS COUNTY...WITH THE HIGHEST AMOUNTS IN THE NORTHWEST PART OF THE COUNTY. * GUSTY NORTH WINDS WILL ALSO PRODUCE SOME DRIFTING SNOW IN OPEN AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES. * WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING AND DRIFTING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ010>012-018-019-121045- /O.NEW.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/ ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 839 PM CST WED FEB 11 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY. * WIND CHILL VALUES OF 20 BELOW TO 30 BELOW ZERO ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN ABOUT 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KIECKBUSCH
3 follow-up statements
882 WWUS43 KGRB 120401 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CST WED FEB 11 2015 ...SNOW SHOWERS AND DRIFTING SNOW OVER VILAS COUNTY AND VERY COLD WINDS CHILLS OVER NORTH CENTRAL WISCONSIN THROUGH THURSDAY MORNING... .COLDER AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN LAKE EFFECT SNOW SHOWERS THROUGH THURSDAY MORNING. GUSTY WINDS WILL ALSO PRODUCE DRIFTING SNOW IN OPEN AREAS. THE COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL ALSO PRODUCE WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO OVER NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN OVERNIGHT INTO THURSDAY MORNING. WIZ005-121215- /O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/ /O.CON.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1001 PM CST WED FEB 11 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY... * OCCASIONAL LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY MORNING. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ACROSS VILAS COUNTY...WITH THE HIGHEST AMOUNTS IN THE NORTHWEST PART OF THE COUNTY. * GUSTY NORTH WINDS WILL PRODUCE SOME DRIFTING SNOW IN OPEN AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES. * WIND CHILL VALUES WILL FALL TO 20 BELOW TO 25 BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING AND DRIFTING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ010>012-018-019-121215- /O.CON.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/ ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 1001 PM CST WED FEB 11 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY... * WIND CHILLS WILL FALL TO 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN ABOUT 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KIECKBUSCH
057 WWUS43 KGRB 120953 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST THU FEB 12 2015 ...COLD WITH SOME LAKE-EFFECT SNOW SHOWERS THIS MORNING... .COLD AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN SCATTERED LAKE-EFFECT SNOW SHOWERS THROUGH MID-MORNING. GUSTY WINDS WILL ALSO PRODUCE DRIFTING SNOW IN OPEN AREAS. THE COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL ALSO RESULT IN LOW WIND CHILLS. WIZ005-121600- /O.CON.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/ /O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 353 AM CST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. * LESS THAN AN INCH OF ADDITIONAL ACCUMULATION IS EXPECTED. * GUSTY NORTH WINDS WILL PRODUCE SOME DRIFTING SNOW...ESPECIALLY IN OPEN AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES. * WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED THROUGH MID-MORNING. WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ010>012-018-019-121600- /O.CON.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/ ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 353 AM CST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED THROUGH MID-MORNING. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JS
660 WWUS43 KGRB 121227 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 627 AM CST THU FEB 12 2015 WIZ005-121330- /O.CAN.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/ /O.CAN.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 627 AM CST THU FEB 12 2015 ...WIND CHILL ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. SCATTERED LAKE-EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING... BUT ONLY A MINOR ADDITIONAL ACCUMULATION IS ANTICIPATED. AS A RESULT...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. WIND CHILLS ARE EXPECTED TO REMAIN IN THE 15 BELOW TO 20 BELOW ZERO RANGE THROUGH MID-MORNING...SO THE WIND CHILL ADVISORY HAS ALSO BEEN CANCELLED. ALTHOUGH WIND CHILLS WILL NOT QUITE MEET ADVISORY CRITERIA...IT IS STILL GOING TO BE A COLD MORNING. BE SURE TO DRESS APPROPRIATELY WHEN GOING OUTDOORS. $$ WIZ010>012-018-019-121330- /O.CAN.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/ ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 627 AM CST THU FEB 12 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS ARE EXPECTED TO REMAIN IN THE 15 BELOW TO 20 BELOW ZERO RANGE THROUGH MID-MORNING...SO THE WIND CHILL ADVISORY HAS ALSO BEEN CANCELLED. ALTHOUGH WIND CHILLS WILL NOT QUITE MEET ADVISORY CRITERIA...IT IS STILL GOING TO BE A COLD MORNING. BE SURE TO DRESS APPROPRIATELY WHEN GOING OUTDOORS. $$ JS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 8:25 PM CST, 14 minutes earlier.
Area forecast discussion, Feb 11, 8:25 PM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 825 PM CST WED FEB 11 2015 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 817 PM CST WED FEB 11 2015 HAVE DECIDED TO ISSUE A WIND CHILL ADVISORY FOR NORTH CENTRAL AND PARTS OF FAR NE WI...AS NEW TEMP/WIND GRIDS YIELD WIND CHILLS OF -20 TO -30 F OVER THE REGION FOR A SUBSTANTIAL PERIOD OF TIME. THE MAIN PERIOD OF CONCERN IS 1 AM TO 10 AM. REST OF THE FORECAST IS ON TRACK. LAKE EFFECT SNOW SHOWERS ARE CRANKING UP OVER VILAS COUNTY AS ENHANCEMENT OCCURS WITH THE UPPER TROF PASSAGE. THE SNOW SHOWERS SHOULD DECREASE IN INTENSITY BEFORE MIDNIGHT...BUT STILL CONTINUE INTO THURSDAY MORNING. SHOULD SEE ANOTHER 1 TO 3 INCHES OVER VILAS COUNTY BY MID-MORNING THURSDAY. SCT LIGHT SNOW SHOWERS WILL ALSO MOVE ACROSS THE REST OF THE FORECAST AREA FOR THE NEXT 3 TO 5 HOURS...WITH ACCUMS OF A HALF INCH OR LESS. && .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 312 PM CST WED FEB 11 2015 MUCH COLDER AIR WILL ARRIVE TONIGHT AND THURSDAY BEHIND CLIPPER LIKE SYSTEM THAT MOVED THROUGH EARLY TODAY. SOME UPSTREAM JET ENERGY WILL MOVE ACROSS THE AREA TONIGHT WITH A 100+ KNOT 500MB JET DROPPING SOUTH ACROSS MINNESOTA INTO WESTERN ILLINOIS. BEST UPPER SUPPORT IS MAINLY ACROSS THE FAR NORTH AND OUT TO OUR SOUTHWEST, IT SHOULD BE ENOUGH TO PRODUCE SCATTERED SNOW SHOWERS ACROSS THE AREA THIS EVENING WITH SOME LAKE EFFECT SNOW SHOWERS ACROSS NORTHCENTRAL WISCONSIN AS WELL. UPSTREAM DRY AIR AND LESS THAN FAVORABLE WINDS SHOULD KEEP SNOW AMOUNTS DOWN TO A FEW INCHES WITH BLOWING AND DRIFTING SNOW. VERY COLD AIR COMBINED WITH NORTHWEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WIND CHILLS OF 10 TO 20 BELOW ZERO LATE TONIGHT AND EARLY THURSDAY BUT WILL NOT ISSUE A WIND CHILL ADVISORY SINCE IT SHOULD ONLY BE A FEW HOURS AND WE WILL HAVE MUCH COLDER WIND CHILLS SATURDAY NIGHT AND SOMETIME NEXT WEEK. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 312 PM CST WED FEB 11 2015 WESTERN NORTH AMERICA RIDGE WILL DOMINATE THE WEATHER PATTERN THROUGH 240 HOURS...ALTHOUGH THE RIDGE IS EXPECTED TO BUILD LATE THIS WEEKEND INTO EARLY NEXT WEEK. IN RESPONSE...EASTERN NORTH AMERICA TROUGH WILL DEEPEN WHICH WILL ALLOW FOR SEVERAL SURGES OF ARCTIC AIR BEHIND WEAK CLIPPER SYSTEMS. THE FIRST CLIPPER SYSTEM WILL PASS ACROSS THE REGION ON FRIDAY... BRINGING A HALF INCH TO ONE INCH OF SNOW TO MANY LOCATIONS. THE ONLY EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE WINDS WILL TURN MORE NORTHERLY WHICH WILL ENHANCE THE LAKE EFFECT POTENTIAL FROM FRIDAY AFTERNOON INTO SATURDAY NIGHT. SEVERAL INCHES OF SNOW ARE POSSIBLE DURING THE PERIOD. THE BIG STORY FOR THE SATURDAY INTO SATURDAY NIGHT WILL BE THE GUSTY NORTHWEST WINDS. WIND CHILL READINGS WILL MORE THAN LIKELY FALL INTO THE WIND CHILL ADVISORY CRITERIA...AND MAYBE LOW END WIND CHILL WARNING CRITERIA ACROSS NORTH-CENTRAL AND CENTRAL WISCONSIN. ON SATURDAY NIGHT...WINDS WILL DIMINISH DURING THE NIGHT...AND COULD EVEN GO CALM OUT IN NORTH-CENTRAL AND CENTRAL WISCONSIN. NEXT CLIPPER SYSTEM TO ARRIVE ON MONDAY...BRINGING A CHANCE OF LIGHT SNOW AND ONE OF THE WARMER DAYS DURING THE PERIOD WITH HIGHS IN THE TEENS TO AROUND 20. TEMPERATURES WILL THEN TURN COLDER AGAIN TUESDAY AND WEDNESDAY. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 538 PM CST WED FEB 11 2015 SCATTERED SNOW SHOWERS AND FLURRIES ASSOCIATED WITH A SHORT-WAVE TROF WERE EXITING EAST CENTRAL WI EARLY THIS EVG...BUT LAKE EFFECT SNOW SHOWERS CONTINUED ACROSS NORTH CENTRAL WI. SKIES HAD CLEARED ACROSS THE SOUTHWEST HALF OF THE FORECAST AREA...BUT CLOUDS OVER NW WI WERE QUICKLY STREAMING TOWARD THE AREA AHEAD OF THE NEXT UPPER LEVEL DISTURBANCE. THE UPPER DISTURBANCE WILL BRING SCT SNOW SHOWERS AND MVFR/IFR CONDITIONS TO MUCH OF THE REGION BETWEEN 03Z-08Z/THU. MVFR/IFR CONDITIONS WILL ALSO ACCOMPANY LAKE-EFFECT SNOW SHOWERS IN NORTH CENTRAL WI THROUGH THE NIGHT...AND OVER VILAS COUNTY INTO THURSDAY. GUSTY NW WINDS WILL CONTINUE TONIGHT INTO THURSDAY MORNING...THEN GRADUALLY DECREASE. PATCHY BLOWING AND DRIFTING SNOW MAY IMPACT AIRPORT RUNWAYS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 1 AM TO 10 AM CST THURSDAY FOR WIZ005- 010>012-018-019. WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR WIZ005. && UPDATE.........KIECKBUSCH SHORT TERM.....RDM LONG TERM......ECKBERG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 11, 3:15 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST WED FEB 11 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 PM CST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LAKE EFFECT SNOW SHOWERS AND GUSTY WINDS WILL COMBINE TO PRODUCE HAZARDOUS TRAVEL CONDITIONS IN VILAS COUNTY. 2 TO 4 INCHES OF SNOW ARE POSSIBLE IN NORTHERN VILAS COUNTY WITH LESS TO THE SOUTH. BLOWING AND DRIFTING SNOW IS EXPECTED LATER TONIGHT. WIND CHILLS COULD REACH 10 TO 20 BELOW ZERO BY LATE TONIGHT. WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN 30 MINUTES IF NOT PROPERLY DRESSED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WIND CHILL READINGS BETWEEN 15 AND 20 BELOW WILL CONTINUE INTO LATE THURSDAY MORNING. HAZARDOUS TRAVEL IS POSSIBLE DUE TO LIGHT SNOW ACROSS THE ENTIRE REGION ON FRIDAY. MOST LOCATIONS SHOULD SEE AROUND AN INCH OR LESS SNOW. HAZARDOUS TRAVEL WILL CONTINUE ACROSS FAR NORTH CENTRAL WISCONSIN FRIDAY NIGHT INTO SATURDAY NIGHT DUE TO LAKE EFFECT SNOW SHOWERS. SEVERAL INCHES OF SNOW ARE POSSIBLE DURING THIS PERIOD. ANOTHER SURGE OF ARCTIC AIR WILL ARRIVE FRIDAY NIGHT INTO SATURDAY NIGHT WHICH WILL PRODUCE ANOTHER PERIOD OF BITTER COLD WIND CHILL READINGS. WIND CHILL HEADLINES WILL LIKELY BE NEEDED FOR MUCH OF THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-122115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 PM CST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTH GALES ARE EXPECTED STARTING THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY NORTH GALES WILL CONTINUE THROUGH MIDDAY THURSDAY. ANOTHER ROUND OF NORTH GALES IS POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY NIGHT.
In the hours before
Local storm report, Feb 11, 2:47 PM CST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST WED FEB 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM SNOW WINCHESTER 46.21N 89.90W
02/11/2015 M4.0 INCH VILAS WI TRAINED SPOTTER
STORM TOTAL. 15 INCHES ON THE GROUND. SEASONAL SNOWFALL
TOTAL UP TO 110.0 INCHES.
&&
ECKBERGSpecial weather statement, Feb 11, 3:18 PM CST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CST WED FEB 11 2015 WIZ005-010>012-018-019-030-035-036-120400- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 318 PM CST WED FEB 11 2015 ...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT AND EARLY THURSDAY... MUCH COLDER AIR WILL ARRIVE TONIGHT AND CONTINUE INTO NEXT WEEK. GUSTY NORTHWEST WINDS WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE WIND CHILLS APPROACHING 20 BELOW ZERO IN NORTHCENTRAL AND CENTRAL WISCONSIN LATE TONIGHT AND EARLY THURSDAY. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:10 PM CST | Small Craft Advisory | GRB | 3 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.